# SDR CALA2023051201464

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: NA
- Condition: Corroded
- Location: Sta 328 And Sta
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN PANEL BREAK BETWEEN STA 328 AND STA 344 AT LBL 11.5 WL 208.1 HAS CORROSION AS MARKED REF AAR N/R 9672208 FWD CABIN BREAK BETWEEN STA 328 AND STA 344 AT LBL 11.5 WL208.1 HAS CORROSION AS MARKED REF AAR N/R 9672208
